MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-87008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a fracture was noted on the inquiry afocus mapping catheter.Transseptal puncture was completed, and mapping was done with an inquiry afocus mapping catheter.When the inquiry afocus mapping catheter was removed from the patient it was noted that the outer covering was fractured on the tip of the catheter was only retained by a metallic cable.Ablation was then completed using the tacticath ablation catheter with no adverse patient consequences.
 
Additional Manufacturer Narrative
One image was submitted for evaluation to product performance engineering, no product was received.The images returned shows a fracture of the shaft material, exposing the internal wires.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported fracture could not be conclusively determined.

Brand Name
INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19068854
Report Number2030404-2024-00026
Device Sequence Number6891401
Product Code DRF
UDI-Device Identifier05414734309929
UDI-Public(01)05414734309929(10)8974059(17)260331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberIBI-87008
Device Lot Number8974059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown